i take flecainide 100mg/50mg/100mg, this seems to have controlled my afib pretty well, however i still get many individual pvc. last holter was 175 single pvc in 48 hrs. i wonder what anyone gets in the # of pvc's. am i good or bad?i also take diltiazem, potassium and magnesium. am thinking of taking taurione, but don't know enough about it yet. if anyone here takes flec and taurine, please resopnd. thanks,,,,so good to find this forum
Sorry you haven't gotten an responses. It may be the "taurine" part, I've never heard of it before you post, it seems to be uncommon.
Happy to read your AFib is responding to Flecainide, this encourages me to try it. I was reluctant, and remain so, to go into the hospital to start taking it. Maybe I can persuade my cardio doc to let me start at home on a low dose and build it up to the full dose if I handle it well. I'm about a 5 minute ride from ER, from my wife's wisdom when we purchased our home about 20 years ago. She said as we get older we need to be near a hospital...and we've stayed here long enough to get a lot older.
been of flecainide now for almost a year and has controlled my afib very well.. problem is got amny pvc's that i didn't have previously. started with like 175 per day, now at least 1,000. is anyone getting these additional pvc's while on flec
Have you asked your doctor about the increase? Did they catch the 1000 on a monitor? 175 is really nothing and believe it or not sometimes they don't even treat 1000/day. Maybe it is a coincidence?
I take flecainide and toprol for a-fib and other SVT's. I'm not sure if it has decreased the amount of arrhythmias I have but the symptoms are much milder when I notice one. Before I was put on the flecainide (4 months ago) I kept getting more and more PVCs and they increased my toprol. After a week or so that seemed to help. I take the flec for a-fib and a-flutter.
Maybe a combo of flecainide and toprol. Those seem to be used frequently together. My EP at Cleveland Clinic said taking the 2 together also reduces the chance of a bad reaction to the flec.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.